# SDR LR7A03080

- Difficulty date: September 29, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 21,182 hours, 10,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44910
- Part serial: 5233
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 INSPECTION PER JOB CARD HA1201 FOUND CREW ENTRANCE EMERGENCY EXIT LIGHT DIM DURING TEST.  REPLACED EMERGENCY EXIT LIGHT ASSY DUE CORRODED.  LP 12613, ITEM M2.
